# SDR SWAA2014121234976

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 66,943 hours, 54,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: SL210062
- Condition: Broken
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  FOUND NUTPLATE BROKEN.  R & R NUTPLATE IAW MM.
